MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. HARMONIC FOCUS; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. HARMONIC FOCUS; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
From staff: the harmonic handpiece would not connect with the power source, and while doing the mandatory testing to start it up, the surgical tech felt an unusual clicking.We chose to replace it with a new one and everything worked correctly with the new handpiece.

Brand Name
HARMONIC FOCUS
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
5300 region court
lakeland FL 33815
MDR Report Key10493593
Report Number10493593
Device Sequence Number16944766
Product Code NLQ
UDI-Device Identifier07613327348248
UDI-Public(01)07613327348248
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2020
Report Date (Section F) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberHAR9F
Device Lot Number11619361
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA08/21/2020